MAUDE Adverse Event Report: CPI - DEL CARIBE EASYTRAK 2; IMPLANTABLE LEAD

CPI - DEL CARIBE EASYTRAK 2; IMPLANTABLE LEAD
Model Number 4543
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Twiddlers Syndrome (2114)
Date of Event 09/26/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Analysis of the returned product is currently ongoing.This report will be updated upon completion of the analysis.
 
Event or Problem Description
Boston scientific received information that this left ventricular (lv) lead was dislodged as the patient manifested twiddler's syndrome.The lv lead was explanted.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
This lead has been returned.Boston scientific has concluded it is unlikely that lead characteristics caused or contributed to the reported clinical observations.As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.

Brand Name
EASYTRAK 2
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
CPI - DEL CARIBE
guidant puerto rico b. v.
dorado PR
MDR Report Key6969351
Report Number2124215-2017-18414
Device Sequence Number85975
Product Code NIK
UDI-Device Identifier00802526579813
UDI-Public00802526579813
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P010012/S024
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/02/2017
Device Model Number4543
Other Device ID NumberEASYTRAK 2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/02/2017
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 09/26/2017
Supplement Date Received by Manufacturer10/17/2017
Initial Report FDA Received Date10/23/2017
Supplement Report FDA Received Date01/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
0296; 4543; 7741; G150
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age31 YR